# SDR R61A201708210698

- Difficulty date: August 21, 2017
- Submitted: September 8, 2017
- Operation: Air carrier
- Aircraft: N856RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000078
- Aircraft time: 34,069 hours, 20,215 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Part time: 34,069 hours, 20,215 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED A CRACK 0.8 INCH, ON THE LT WING LOWER FRONT SKIN INBD OF RIB 17.  MAINTENANCE PERFORMED A MAJOR REPAIR TO THE LT WING LOWER FRONT SKIN IAW ETD2017-170-071633, SRM 51-41-02, 51-43-01, 51-43-02, 51-43-04, & 51-23-05.
